Saturday 16th February… Ib+2

Day three of the Ibrutinib, and I’m pleased to say that I haven’t detected any of the possible side effects! 🙂 . On the other hand it is very early on in the regime, so I will continue to look out for them. Similarly I haven’t noticed any reduction in the size of the visible lymph nodes, but again early days. I have another check up on Monday, so it will be interesting (such an understatement!) to see if the chemistry has stabilised, or better still, improved.

Meanwhile I am reducing my steroid dose, down to 30mg a day until Monday, when I reduce it to 15mg for 5 days, then down to 10mg. This gradual reduction should reduce any unpleasant side effects of steroid reduction (such as the oedema) that can occur after a course of relatively high steroid dose.

I’m feeling well in myself, and eating well, and more importantly, drinking plenty of fluids to ease the load on my kidneys – I hope there will be an improvement in creatinine clearance as well as some of the liver markers on Monday.

Onwards and Upwards!

3 Comments »

3 Responses to “Saturday 16th February… Ib+2”

  1. Liz on 16 Feb 2019 at 19:10 #

    Hope all continues to go well and that you don’t get any side effects. Take good care of yourself!
    Lots of love, Liz

  2. Elizabeth on 16 Feb 2019 at 20:45 #

    Dear Peter I have been reading your blog and am so happy that your drugs have arrived at last. I understand that it is not pleasant what you are going through, as I have also had a malignant melanoma. The hole in my leg was so large after it was removed you could virtually fit a golf ball in it.A year and a half down the line and I am still under the plastic surgeon. My next visit is on Monday. Alcohol has had to be ditched as my liver didn’t enjoy the celebratory glasses of champagne at Christmas time!! We saw Martin and Stephanie yesterday and had a delicious afternoon tea in a posh greenhouse!! Surrounded by plants and foliage it was lovely and nice and warm as well! Hope you are okay with the new drugs wishing you all the very best love Elizabeth XX

  3. Peter on 17 Feb 2019 at 9:32 #

    Hi Liz,

    Thank you – so far so good on the side effects, although early days of course! But any side effects are likely to be less than conventional chemo, so fingers crossed – O&U! Love, xx

    ___________

    Hi Elizabeth,

    (This is getting confusing, but you both know who you are – more importantly, so do I!)

    Thank you for your best wishes and sharing your experiences, so glad that you have had a good outcome, even if the journey has been pretty unpleasant. I hope all goes well for you on Monday.

    Love, xx